# SDR MASA2011021101911

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 20,743 hours, 14,330 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72471OP
- Condition: Missing
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO OPEN PLACARD MISSING.  MX REMOVED AND REPLACED TO OPEN PLACARD.
